| Model Number |
A209 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this s-icd was thoroughly inspected and analyzed.A high current drain was detected.Detailed analysis confirmed the identified high current drain was a result of a compromised capacitor.This resulted in the observed premature battery depletion.It was determined that the capacitor was compromised due to the presence of excess hydrogen in the device case.Boston scientific issued a field safety notice regarding a subset of emblem devices that have a potential of exhibiting this behavior.This particular device is included in the emblem s-icd accelerated depletion advisory population.
Event or Problem Description
This product was returned to the manufacturer without any report of performance issues or adverse patient effects.The returned device was analyzed.Detailed analysis confirmed high amounts of hydrogen within the device.Battery was found to be depleted.Battery depletion was due to high hydrogen induced leakage of the c2v35 capacitor.